1-type submanifolds of non-euclidean complex space forms

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)673-684
Number of pages12
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume4
Issue number5
StatePublished - Dec 1997

Fingerprint

Complex Space Form
Hermitian matrix
Submanifolds

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{408753d5f3ef417aae1937bf10027195,
title = "1-type submanifolds of non-euclidean complex space forms",
author = "Ivko Dimitrić",
year = "1997",
month = "12",
language = "English (US)",
volume = "4",
pages = "673--684",
journal = "Bulletin of the Belgian Mathematical Society - Simon Stevin",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "5",

}

1-type submanifolds of non-euclidean complex space forms. / Dimitrić, Ivko.

In: Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 4, No. 5, 12.1997, p. 673-684.

Research output: Contribution to journalArticle

TY - JOUR

T1 - 1-type submanifolds of non-euclidean complex space forms

AU - Dimitrić, Ivko

PY - 1997/12

Y1 - 1997/12

UR - http://www.scopus.com/inward/record.url?scp=0039464201&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039464201&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039464201

VL - 4

SP - 673

EP - 684

JO - Bulletin of the Belgian Mathematical Society - Simon Stevin

JF - Bulletin of the Belgian Mathematical Society - Simon Stevin

SN - 1370-1444

IS - 5

ER -